asthma worsened after quad bypass

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

smilewitc
New Member


Date Joined Apr 2009
Total Posts : 5
   Posted 5/20/2009 10:52 AM (GMT -7)   
i had a quad bypass last june...ever since my asthma has become more and more of a daily problem. i have been to the doctor and they associate it with my allergies but i can't help to wonder if it has anything to do with my heart problem or medications. i have had asthma all my life and not until recently has it altered my way of living. I take crestor, zetia, lisinipril, & metoprolol. any insight?

Razzle
Veteran Member


Date Joined Aug 2007
Total Posts : 4392
   Posted 5/21/2009 3:26 AM (GMT -7)   
Ask your pharmacist about drug side-effects and interactions.

Also, have you talked with a pulmonologist about this?
-Razzle
Chronic Lyme Disease, Gluten & Sulfite Sensitivity, Many Food/Inhalant/Medication/Chemical Allergies & Intolerances, Asthma, Gut issues (dysmotility, non-specific inflammation), UCTD ("Secondary Lupus-Like Syndrome"), Osteoporosis, Pancytopenia, chronic malabsorption/malnutrition, etc.; G-Tube; Currently TPN-dependent.
Meds:  Zofran, Pulmicort, Heparin (to flush PICC line), Claritin, Colloidal Silver (used topically), IV Milk Thistle, probiotics.

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 8:49 AM (GMT -7)
There are a total of 2,732,064 posts in 300,986 threads.
View Active Threads


Who's Online
This forum has 151152 registered members. Please welcome our newest member, JesperTrottier.
205 Guest(s), 14 Registered Member(s) are currently online.  Details
imagardener2, shliv, Michael_T, ashlingd, Chellety, ntzguy, Mustard Seed, Traveler, snowboat, trumpet123, Mister Mike, Buddy Blank, Lisa-Dionne, multifacetedme


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer